# SDR SWIA201334985

- Difficulty date: October 8, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 34,099 hours, 28,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU SURROUND SKIN CRACKED AT AFT LATCH CUT OUT.  C-CHECK REPLACED WITH NEW LT TRU SKIN IAW SRM.
